# SDR 98ZZZX4075

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N337EP
- Make and model: Piper PA-44-180
- Aircraft serial: 447995064
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 4,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB CRACKED IN AREA DICTATED IN AD 98-02-23.  THIS PROPELLER INCURRED SUDDEN STOPPAGE IN 1990.  PROPELLER WAS OVERHAULED 10/94.
